Alert archive / Ohio / Tornado Warnings in 2013

Tornado Warning 4, NWS Pittsburgh, PA

June 12, 2013Coshocton County, Ohio

NWS Pittsburgh, PA issued this tornado warning at Jun 12, 2013, 10:35 PM EDT for Coshocton County, Ohio. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2013, 10:35 PM EDT (02:35 UTC)
Expired
Jun 12, 2013, 11:00 PM EDT
In force
25 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

County Coshocton County, OH

The radar

The Cleveland radar (KCLE), 130 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 10:54 PM EDTHAIL 0.88Coshocton, OH
Jun 12, 11:08 PM EDTHAIL 11 Se Coshocton, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 6:28 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 2.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1421 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

913 
WFUS51 KPBZ 130235
TORPBZ
OHC031-130300-
/O.NEW.KPBZ.TO.W.0004.130613T0235Z-130613T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1035 PM EDT WED JUN 12 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  COSHOCTON COUNTY IN EAST CENTRAL OHIO...

* UNTIL 1100 PM EDT

* AT 1031 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS NEAR NEW GUILFORD...AND WAS MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW GUILFORD...       WALHONDING...         NELLIE...
  COOPERDALE...         WARSAW...             COSHOCTON...
  CONESVILLE...         WEST LAFAYETTE...     PLAINFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4038 8219 4033 8162 4022 8162 4022 8167
      4017 8167 4015 8168 4016 8203 4017 8219
      4023 8219 4025 8220
TIME...MOT...LOC 0235Z 282DEG 24KT 4028 8213

$$
1 follow-up statement
247 
WWUS51 KPBZ 130250
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1050 PM EDT WED JUN 12 2013

OHC031-130300-
/O.CON.KPBZ.TO.W.0004.000000T0000Z-130613T0300Z/
COSHOCTON OH-
1050 PM EDT WED JUN 12 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
COSHOCTON COUNTY...

AT 1045 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR COOPERDALE...AND WAS MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COOPERDALE...         WARSAW...             NELLIE...
  CONESVILLE...         COSHOCTON...          WEST LAFAYETTE...
  PLAINFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

 A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY 
MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN 
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

 A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY 
MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN 
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4033 8212 4035 8205 4036 8197 4033 8162
      4022 8162 4022 8167 4018 8167 4015 8168
      4016 8203 4024 8212
TIME...MOT...LOC 0250Z 282DEG 24KT 4025 8200

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 12, 9:32 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 12, 9:32 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
932 PM EDT WED JUN 12 2013

.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES AND OHIO VALLEY
REGION THROUGH THURSDAY...FOLLOWED BY BUILDING HIGH PRESSURE LATE
FRIDAY AND SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE 00Z KPBZ SOUNDING INDICATED FAIRLY STRONG VEERING IN THE
LOWEST 3 KM OF THE ATMOSPHERE WITH 0-3 KM HELICITY VALUES
APPROACHING 300 M2/S2. GIVEN FAIRLY STRONG LAPSE RATES FROM THE
SURFACE UP TO ROUGHLY 500 MB AND STRONG SPEED SHEAR EVEN ABOVE THE
LAYER WITH STRONG VEERING...A MULTITUDE OF THREATS CONTINUE TO BE
POSSIBLE OVER THE AREA THIS EVENING WITH TORNADOES...DAMAGING
WIND...AND LARGE HAIL ALL BEING VERY REAL THREATS ACROSS THE
SOUTHERN TWO-THIRDS OF THE AREA.

SADLY...HIGH RESOLUTION AND GLOBAL MODELS SUGGEST WE ARE FAR FROM
EVEN IN THE BEST LARGE SCALE PLACEMENT YET FOR DEVELOPMENT. THE
BEST MOMENTUM ALOFT AND AT 850 MB HAS YET TO REACH THE AREA...AND
IS UNLIKELY TO DO IT FOR SEVERAL MORE HOURS. THIS MEANS THE WORST
IS UNLIKELY EVEN AFFECTING THE AREA AT THIS POINT.

WITH ALL THAT SAID...THE REGIONAL RADAR MOSAIC INDICATES
SUPERCELLULAR DEVELOPMENT IS COMMON FROM EASTERN OHIO ALL THE WAY
BACK TOWARD NORTHERN ILLINOIS ALONG THE FRONTAL BOUNDARY THAT IS
BASICALLY QUASI-STATIONARY ACROSS THE AREA. AS THE LOW LEVEL JET
STRENGTHENS OVERNIGHT AND ENCROACHES ON THE AREA...THIS FRONT IS
LIKELY TO START TO SLOWLY LIFT NORTHWARD...AS CONVECTIVE ACTIVITY
NOW OVER NORTHERN ILLINOIS AND SOUTHERN WISCONSIN CONTINUES DOWN
THE FRONTAL BOUNDARY.

WATER VAPOR IMAGERY REALLY SHEDS A LOT OF LIGHT ONTO THE ONGOING
UPSTREAM SITUATION IN TERMS OF WHY DEVELOPMENT IS SO PERSISTENT
AND STRONG FOR SUCH A LONG TIME. A VERY DEEP TROPOPAUSE FOLD IS
EVIDENT FROM SOUTHEASTERN SOUTH DAKOTA TOWARD CENTRAL ILLINOIS AT
THE MOMENT...WITH MODEL PROJECTIONS AND WATER VAPOR IMAGERY
SUGGESTING THIS EXTENDS DOWN BELOW 700 MB AT THE MOMENT. AS THE
OVERNIGHT CONTINUES...THIS FOLD IS SET TO TRACK EASTWARD WITH
SIMILAR DEPTH INTO WESTERN PENNSYLVANIA. THIS WILL WORK TO
CONTINUOUSLY FEED MID-LEVEL DRY AIR INTO THE CONVECTIVE
DEVELOPMENT ALONG THE FRONT GIVEN WESTERLY AND WEST-SOUTHWESTERLY
FLOW AT 700 MB. WITH WEAK LOW LEVEL INVERSIONS LIKELY TO DEVELOP
BASED UPON SOUNDINGS OVERNIGHT...STRONG MID-LEVEL DRY
INTRUSION...AND A CONTINUATION OF STRONG LAPSE RATES ABOVE
BASICALLY THE LOWEST 1000-2000 FEET OF THE ATMOSPHERE...THERE IS
LITTLE DOUBT CONVECTIVE DEVELOPMENT SHOULD BE ABLE TO SCREAM
DOWNSTREAM INTO THE AREA TONIGHT. THAT SAID...THE CONTINUATION OF
A LARGE HAIL AND DAMAGING WIND/DOWNBURST THREAT SEEMS QUITE
REASONABLE RIGHT THROUGH MORNING ALL THE WHILE THE FLOODING THREAT
GETS PROGRESSIVELY HIGHER DUE TO CONVECTIVE TRAINING. POPS WERE
KEPT CATEGORICAL ALL NIGHT...AND DAMAGING WINDS/LARGE HAIL/HEAVY
RAIN WERE ADDED TO THE GRID FOR THE ENTIRETY OF THE NIGHT. FRIES

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THE SFC LOW AND A CDFNT WL PUSH E OF THE AREA THU AFTN...BRINGING
A GRDL END TO THE SHWRS/TSTMS. LOCALLY HEAVY RAINFALL STILL PSBL
IN THE MRNG. BEST THREAT FOR ANY SVR WEA SHOULD GENLY BE TO OUR E.
A WK VORT MAXES DROPS SE ACRS THE AREA FRI SO ONLY MENTIONED SLGT
CHC POPS FOR SHWRS. HIGH PRES QUICKLY BLDS IN LTR FRI AND SAT WITH
CLRG CONDS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE LONG WAVE PATTERN LOOKS TO FAVOR TROUGHING OVER THE GREAT LAKES
AND NORTHEASTERN REGION OF THE COUNTRY THROUGH THE PERIOD WITH
SEVERAL ILL-TIMED SHORT WAVE SYSTEMS LIKELY TO EVOLVE IN THE
NORTHWESTERLY FLOW ALOFT. THIS WILL BRING CHANCES OF SHOWERS AND
THUNDERSTORMS THROUGH MOST OF THE EXTENDED FORECAST. THIS SHOULD
KEEP TEMPERATURES FROM REALLY GETTING TOO WARM DURING ANY PARTICULAR
PERIOD OF THE LONG TERM AT LEAST UNTIL MID-WEEK NEXT WEEK. BY THAT
TIME...LONG WAVE RIDGING SHOULD START TO EDGE FROM THE PLAINS TOWARD
THE WESTERN GREAT LAKES...BRINGING A GRADUAL END TO UNSETTLED
CONDITIONS OVER OUR REGION.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
GENERAL VFR IS EXPECTED INTO THE LATE AFTERNOON. LATEST MODEL
SOUNDINGS SHOW SOME CAPPING STILL TO OVERCOME...AND HI RES
MODELS SHOW SCT STORMS POSSIBLE LATE AFTERNOON BUT NOTHING
WIDESPREAD AND HAVE KEPT VCTS UNTIL NEAR SUNSET.
SHOWERS/THUNDERSTORMS BECOME LIKELY 01-03Z WEST AND 04-06Z EAST AS
SURFACE LOW GAINS STRENGTH OVER THE LOWER OHIO VALLEY...WITH
PREVAILING TSRA CONTINUED UNTIL 08-09Z. LOCAL IFR CONDITIONS WILL BE
POSSIBLE IN THE HEAVIEST CELLS. TIMING WILL LIKELY NEED TO BE
ADJUSTED BASED ON DEVELOPMENT OF ANY CONVECTIVE COMPLEX. LOW
PRESSURE SYSTEM WILL THEN WRAP UP AS IT CROSSES THE RIDGES THURSDAY
MORNING WITH COLD FRONT PUSHING EAST ACROSS THE REGION MID MORNING
TO EARLY AFTERNOON. LOW LEVEL WIND SHEAR MAINTAINED FOR THE
OVERNIGHT HOURS AS LOW LEVEL JET WILL BE RIDING OVER DEVELOPING
INVERSION OVERNIGHT. RESTRICTIONS IN SHOWERS WILL END NORTHWEST TO
SOUTHEAST THURSDAY AS COLD FRONT SWEEPS EAST.

.OUTLOOK.../THURSDAY NIGHT THROUGH SUNDAY/...
HIGH PRES WL RTN VFR TO REGIONAL PORTS FOR FRI AND SAT. PCPN AND
RESTRICTION CHCS WL INCRS AGAIN SUNDAY INTO MONDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OHZ039>041-
     048>050-057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ007>009-
     013>016-020>023-029-031-073>076.
WV...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR WVZ001>004-
     012-021>023-041.

&&
Hazardous weather outlook, Jun 12, 6:45 PM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
645 PM EDT WED JUN 12 2013

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076-
WVZ001>004-012-021>023-041-132245-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-
ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
645 PM EDT WED JUN 12 2013

...TORNADO WATCH 301 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...FLASH FLOOD WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ007>009-013>016-022-023-132245-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-
INDIANA-
645 PM EDT WED JUN 12 2013

...FLASH FLOOD WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 12, 8:00 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
800 PM EDT WED JUN 12 2013

OHZ039-048-058-130045-
COSHOCTON OH-GUERNSEY OH-TUSCARAWAS OH-
800 PM EDT WED JUN 12 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN COSHOCTON...NORTHWESTERN
GUERNSEY AND SOUTHWESTERN TUSCARAWAS COUNTIES...

AT 756 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
COSHOCTON...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

  LOCATIONS IMPACTED INCLUDE...
  COSHOCTON...          WEST LAFAYETTE...     BAKERSVILLE...
  PLAINFIELD...         STONE CREEK...        NEWCOMERSTOWN...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4046 8194 4045 8181 4039 8151 4017 8161
      4030 8200
Special weather statement, Jun 12, 8:41 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
841 PM EDT WED JUN 12 2013

OHZ039-048-049-058-059-130130-
BELMONT OH-COSHOCTON OH-GUERNSEY OH-HARRISON OH-TUSCARAWAS OH-
841 PM EDT WED JUN 12 2013

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL COSHOCTON...EXTREME
NORTHWESTERN BELMONT...NORTHEASTERN GUERNSEY...SOUTHERN TUSCARAWAS
AND SOUTHWESTERN HARRISON COUNTIES...

AT 839 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
NEWCOMERSTOWN...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

  LOCATIONS IMPACTED INCLUDE...
  BAKERSVILLE...        NEWCOMERSTOWN...      KIMBOLTON...
  GILMORE...            BIRMINGHAM...         TIPPECANOE...
  LONDONDERRY...        FREEPORT...           CLENDENING...
  PIEDMONT...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4025 8116 4002 8126 4021 8172 4036 8168
Local storm report, Jun 12, 10:12 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1012 PM EDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             SOMERTON                39.90N  81.14W
06/12/2013  M1.00 INCH       BELMONT            OH   EMERGENCY MNGR

&&

EVENT NUMBER PBZ1301930

XX

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:00 PM EDTSpecial Weather StatementPBZCoshocton45 min
Jun 12, 8:06 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Tuscarawas39 min
Jun 12, 8:41 PM EDTSpecial Weather StatementPBZGuernsey49 min
Jun 12, 8:48 PM EDTTornado WarningPBZCoshocton, Guernsey, Harrison, Tuscarawas27 min
Jun 12, 9:18 PM EDTTornado WarningPBZGuernsey, Noble27 min
Jun 12, 9:43 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Noble47 min
Jun 12, 9:49 PM EDTSevere Thunderstorm WarningPBZCoshocton56 min
Jun 12, 10:24 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe51 min
Jun 12, 10:45 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe45 min
Jun 12, 10:56 PM EDTTornado WarningPBZCoshocton, Guernsey, Muskingum, Tuscarawas49 min
Jun 12, 11:08 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas67 min
Jun 12, 11:14 PM EDTSevere Thunderstorm WarningPBZMonroe46 min
Jun 12, 11:41 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Harrison, Tuscarawas64 min
Jun 12, 11:44 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Tuscarawas31 min
Jun 13, 12:17 AM EDTSpecial Weather StatementPBZHarrison58 min
Jun 13, 1:38 AM EDTAreal Flood WarningPBZCoshocton, Guernsey, Harrison, Tuscarawas8 hr
Jun 13, 1:52 AM EDTSevere Thunderstorm WarningPBZBelmont, Carroll, Coshocton, Guernsey, Harrison, Monroe and 3 more68 min
Jun 13, 2:52 AM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson, Tuscarawas68 min
Jun 13, 3:25 AM EDTSevere Thunderstorm WarningPBZColumbiana65 min

Nearby

Tornado Warnings in Ohio, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.